gastrografin rash ?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jan625
Regular Member


Date Joined Feb 2008
Total Posts : 115
   Posted 7/19/2008 1:03 PM (GMT -6)   
I had a small bowl follow threw study useing gastrografin. I have a sore bright red rash around the stoma.
 Has anyone had this happen? Need help and advice to get it healed. It has been two weeks.
Thanks Jan,
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 1:16 PM (GMT -6)
There are a total of 2,885,657 posts in 316,624 threads.
View Active Threads


Who's Online
This forum has 157733 registered members. Please welcome our newest member, kimi33.
400 Guest(s), 12 Registered Member(s) are currently online.  Details
Froggy88, Tsak11, Pirouette, Jackiema44, Mar68, Hoagie, Dogdays, James799, Slowdive182, PRiley, Leno1978, Old Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer